# SDR 98FDEA00186

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0905 RT OUTBD AILERON HAS .25 DIA CHERRY MAX FASTENER IN UPPER SKIN, RIB IS .600 WIDE, ORIGINAL FASTENERS WERE .125 DIA COUNTER SINK INTO RIB WILL HAVE DAMAGED RIB AND MINIMUM ED IS LOST IN RIB.  REMOVED AND REPLACED RIB PER SRM 51-10-1.  SKIN REPAIR ACCOMPLISHED ON NR 0906 AILERON BALANCE ACCOMPLISHED ON NR 0324.
